MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPECTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION SPECTRA; PROSTHESIS PENILE
Model Number 720074-03
Medical Device Problem Codes Fracture (1260); Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this spectra penile prosthesis presented with difficulty with penetration, pain, a lack of firmness in the penis, and bends in the penis.Physical examination of the patient revealed there were signs of a fracture in the distal third of the left rod, crepitus, and lack of support accompanied by lateral torsion.A revision surgery has been scheduled.No additional information was provided.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of disfigurement, pain, fracture, and mechanical issue were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk for the product.The reported patient symptoms of disfigurement and pain are known risks associated with this device type and indicated as such in the instructions for use.Based on the information available, a conclusion code of unable to exclude device problem was assigned to this investigation.
 
Event or Problem Description

Brand Name
SPECTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24596360
Report Number2124215-2026-14048
Device Sequence Number12910614
Product Code FAE
UDI-Device Identifier00878953005294
UDI-Public(01)00878953005294(11)170227(17)220213(10)165487005
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/13/2022
Device Model Number720074-03
Device Catalogue Number720074-03
Device Lot Number0165487005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/08/2026
Date Device Manufactured02/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale